# SDR DL72S961057

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV-1 CHECK CORROSION AT STA 1110, FLOOR BEAM LBL 12, REF N/R 123.  REPAIR:  REPAIRED PER M/M 53-20-11.
